# SDR 96ZZZX3665

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20706
- System (JASC): 5711 · Wing Spar
- Part: Spar Fitting
- Part number: 6516201188
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION WHILE PERFORMING TASK NR C57-581-03.  THE CORROSION EFFECTED A FITTING ON THE RIGHT WING REAR SPAR LOWER CHORD AT WBL 94 INCHES, AT ZONE 6-85.  REPLACED FITTING AND CLEANED CHORD PER SRM 51-10.  MAINTENANCE ACCOMPLISHED BY PROFESSIONAL MODIFICATION SVCS INC.
